Decomposition of CR-manifolds and splitting of CR-maps
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 3, p. 433-448

We show the uniqueness of local and global decompositions of abstract CR-manifolds into direct products of irreducible factors, and a splitting property for their CR-diffeomorphisms into direct products with respect to these decompositions. The assumptions on the manifolds are finite non-degeneracy and finite-type on a dense subset. In the real-analytic case, these are the standard assumptions that appear in many other questions. In the smooth case, the assumptions cannot be weakened by replacing “dense” with “open” as is demonstrated by an example. An application to the cancellation problem is also given. The proof is based on the development of methods of [BER99b], [BRZ00], [KZ01] and the use of “approximate infinitesimal automorphisms” introduced in this paper.

Classification:  32V05,  32V35,  32G07
@article{ASNSP_2003_5_2_3_433_0,
     author = {Hayashimoto, Atsushi and Kim, Sung-Yeon and Zaitsev, Dmitri},
     title = {Decomposition of CR-manifolds and splitting of CR-maps},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 5, 2},
     number = {3},
     year = {2003},
     pages = {433-448},
     zbl = {1115.32021},
     mrnumber = {2020855},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2003_5_2_3_433_0}
}
Hayashimoto, Atsushi; Kim, Sung-Yeon; Zaitsev, Dmitri. Decomposition of CR-manifolds and splitting of CR-maps. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 2 (2003) no. 3, pp. 433-448. http://www.numdam.org/item/ASNSP_2003_5_2_3_433_0/

[BER96] M. S. Baouendi - P. Ebenfelt - L. P. Rothschild, Algebraicity of holomorphic mappings between real algebraic sets in n , Acta Math. 177 (1996), 225-273. | MR 1440933 | Zbl 0890.32005

[BER99a] M. S. Baouendi - P. Ebenfelt - L. P. Rothschild, “Real Submanifolds in Complex Space and Their Mappings”, Princeton Math Series 47, Princeton Univ. Press, 1999. | MR 1668103 | Zbl 0944.32040

[BER99b] M. S. Baouendi - P. Ebenfelt - L. P. Rothschild, Rational dependence of smooth and analytic CR mappings on their jets, Math. Ann. 315 (1999), 205-249. | MR 1721797 | Zbl 0942.32027

[BHR96] M. S. Baouendi - X. Huang - L. P. Rothschild, Regularity of CR mappings between algebraic hypersurfaces, Invent. Math. 125 (1996), 13-36. | MR 1389959 | Zbl 0855.32009

[BRZ00] M. S. Baouendi - L. P. Rothschild - D. Zaitsev, Equivalences of real submanifolds in complex space, J. Differential Geom. 59 (2001), 301-351. | MR 1908985 | Zbl 1037.32030

[BG77] T. Bloom -I. Graham, On type conditions for generic real submanifolds of n , Invent. Math. 40 (1977), 217-243. | MR 589930 | Zbl 0346.32013

[B91] A. Boggess, “CR Manifolds and the Tangential Cauchy-Riemann Complex”, Studies in Advanced Mathematics. CRC Press. Boca Raton Ann Arbor Boston, London, 1991. | MR 1211412 | Zbl 0760.32001

[E98] P. Ebenfelt, New invariant tensors in CR structures and a normal form for real hypersurfaces at a generic Levi degeneracy, J. Differential Geom. 50 (1998), 207-247. | MR 1684982 | Zbl 0945.32020

[H83] C.-K. Han, Analyticity of CR equivalences between some real hypersurfaces with degenerate Levi forms, Invent. Math. 73 (1983), 51-69. | MR 707348 | Zbl 0517.32007

[KZ01] S.-Y. Kim - D. Zaitsev, The equivalence and the embedding problems for CR-structures of any codimension, Preprint.http://arXiv.org/abs/math.CV/0108093. | MR 2122216 | Zbl 1079.32022

[KN96] S. Kobayashi - K. Nomizu, “Foundations of differential geometry. Vol. I.”, reprint of the 1963 original. Wiley Classics Library. A Wiley-Interscience Publication. John Wiley & Sons, Inc., New York, 1996. | MR 1393940 | Zbl 0119.37502

[K72] J. J. Kohn, Boundary behavior of ¯ on weakly pseudo-convex manifolds of dimension two, J. Differential Geom. 6 (1972), 523-542. | MR 322365 | Zbl 0256.35060

[N66] T. Nagano, Linear differential systems with singularities and an application to transitive lie algebras, J. Math. Soc. Japan 18 (1966), 398-404. | MR 199865 | Zbl 0147.23502

[S73] H. J. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180 (1973), 171-188. | MR 321133 | Zbl 0274.58002

[U81] T. Urata, Holomorphic automorphisms and cancellation theorems, Nagoya Math. J. 81 (1981), 91-103. | MR 607077 | Zbl 0416.32011

[T88] A. E. Tumanov, Extension of CR-functions into a wedge from a manifold of finite type, Mat. Sb. (N.S.) (1) 136 (178) (1988), 128-139; translation in Math. USSR-Sb. (1) 64 (1989), 129-140. | MR 945904 | Zbl 0692.58005

[Z97] D. Zaitsev, Germs of local automorphisms of real analytic CR structures and analytic dependence on the k-jets, Math. Res. Lett. 4 (1997), 1-20. | MR 1492123 | Zbl 0898.32006

[Z99] D. Zaitsev, Algebraicity of local holomorphisms between real-algebraic submanifolds of complex spaces, Acta Math. 183 (1999), 273-305. | MR 1738046 | Zbl 1005.32014